International Journal of Theoretical Physics

, Volume 45, Issue 6, pp 1057-1073

First online:

Superposition in Nonlinear Wave and Evolution Equations

  • H. W. SchürmannAffiliated withDepartment of Physics, University of Osnabrück
  • , V. S. SerovAffiliated withDepartment of Mathematical Sciences, University of Oulu
  • , J. NickelAffiliated withDepartment of Physics, University of OsnabrückDepartment of Physics, University of Osnabrück Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Real and bounded elliptic solutions suitable for applying the Khare-Sukhatme superposition procedure are presented and used to generate superposition solutions of the generalized modified Kadomtsev-Petviashvili equation (gmKPE) and the nonlinear cubic-quintic Schrödinger equation (NLCQSE)


Linear superposition solitary wave solution